Should I Chop Off A Leg? :(

Okay so im feelign the only way im going to loose weight is if i chop off a limb...



Having a really bad time trying to loose weight, its jsut not shifting, been on ww for a while and hit a certain weight and cannot move form it!!!! Had a bit of a bad eating weekend and feeling pooey tonight coz im feeling like a big fat blob!!!!



I have been to the dr and he said he can put me on these pills that basically if you eat a tiny bit of fat you could.....well ermm need the toilet like THEN! so not to good....dont really wanna resort in this!!!



I just feel so rubbish, Fat and Ugly! Sorry ladies....



Just wondered if any of you have any advice for me....would like to hear your views



Thank you x x



G x

[Modified by: MissGeorgina on 30 November 2009 01:29:21 ]

Posts

  • hi,sorry to hear you are having a crap time. how much have you lost? i am feeling similar! best thing is to refocus. my h2b has also been dieting but has completely gone off the rails on his diet which im so disappointed with. i am taking those tablets,you can control the side effects really easily,so maybe give them a go? x
  • Can I ask - what pills are these? Can you get them from the GP? Might be worth looking into!



    Any info gratefully received image



    And in reply to your post, I don't think chopping off a leg is the way forward.... Can I ask - are you doing much exercise atm? If yes, then maybe try to step it up a notch. If not, maybe try a new type of exercise which will make your muscles work in different ways to boost your weight loss?



    Call me mental, but my favourite form of exercise involves putting hairspray/high school musical/similar on the dvd player and dancing around like a loon image burns loads of calories. Although I accidentally left the curtains open last time, so my neighbour thinks I'm a mentalist.



    Don't beat yourself up about one bad weekend - everyone needs a treat now and again, and you can easily make up for it.



    Chin up, smile, and keep going !



    xxxx
  • Thanks for your reply's ladies,

    Im not too sure what the pills are called but the GP recommended trying them...My mum was on them before and didnt get on with them, ended up running to the toilet on them... Im just worried about trying these incase i do want to have that one night where i think s0d it... and suffer the concequences...hhmm?....How long have you been using these if you dont mind me asking?



    I think i have probebly not been doing as much excersice as i should be, so i will try my best to up that, just in that silly rut where your "always" to busy!! I know its not an excuse but thats how i feel..I dont think the dvd thing is a bad i dea i think its brilliant lol...will be tryign that i think!



    Thanks ladies.... Just really feelign down about things at the moment...



    I ideally want to loose 2 dress sizes and only have 10 months!!! not sure if that will happen...thought about doing lighterlife or cambridge diet BUT know you can put the weight back on quickly!!



    x x x
  • Have you tried Weight watchers before? I thought it must be a con and it would never work, but I've just recently started and I've lost 1 and a half stone in 2 1/2 months!
  • hi,you just have to eat sensibly with them & not too much fat. if you do you will need a quick (& i mean quick) trip to the loo. they are orlistat which is the precription of alli. they are double strength to alli. weight watchers is great for following & will be a support too. i am thinking of doing this as my h2b & i have both been dieting,but he is stuffing himself with chocloate,puddings etc. i have been looking at dvds as i am v lazy with exercise & need something to ease me in gently! 2 dress sizes in 10 months should be easily achievable missg! x
  • You need to start exercising!



    Mazimus WW stands for weight watchers I think.



    She is referring to Orlistat as Ladybride points out which you can only get on prescription but yes, the half strength is Alli but you need to be on a low fat diet in order to not have the side effects. Some people every time they crouch or sit leak fat into their pants and continually shit floaters because it decreases fat absorption from the diet.
Sign In or Register to comment.